# SDR QR9R20220112001

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723469721
- Aircraft time: 3,026 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Part number: FSC211
- Part serial: 3081
- Condition: Faulty
- Part time: 937 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN UP, # 2 GEN AMP SPLIT 30 AMPS FROM THE #1 WHEN LANDING LIGHT WAS ACTIVATED. REPLACED #2 TRANSFORMATOR IAW AMM 24-30-00, 4-6. MOC COMPLETED OK IAW RFM 29.1.
